# SDR IPXA2022013078446

- Difficulty date: January 8, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: AEA72044
- Condition: None
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR WEB/INTERCOSTAL BETWEEN STA. 1341-1364 AT RBL 46 IS BROKEN.REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG. AEA7204 AND SRM 51-35-01. (MINOR)
